# SDR I5HA0258001

- Difficulty date: January 18, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N581P
- Make and model: Cvac 34031
- Aircraft serial: 29
- Engine: Allsn 501D13
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Wing
- Condition: Gouged
- Location: Ws45 Lwr Rt Wing
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A BAGGAGE CART DISCONNECTED FROM ITS TOW VEHICLE AND IMPACTED THE AIRCRAFT IN THE AREA OF THE LOWER LT WING LEAVING GOUGES AT WING STATIONS 51.5 AND 52.5 RANGING FROM .078 TO .380 WIDE AND .016 TO .038 DEEP.  THE DAMAGE WAS ACCESSED.  THE DAMAGED AREA DOES NOT EXCEED THE CRITERIA DESCRIBED IN THE SRM BASED ON EDDY CURRENT INFORMATION WHICH DETERMINED THE EXACT DEPTH OF THE GOUGES.  THE AREA WAS BLENDED AND A SRM REPAIR WAS PERFORMED.  THE AC WAS RETURNED TO SERVICE.  (K)
